# SDR SWAA2023122835303

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 32,376 hours, 15,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLASHLIGHT INOP<[01] REPLACED FLASH LIGHT BATTERY PER AMM25-64-00. OPS CHK GOOD
